Header

UZH-Logo

Maintenance Infos

Low-regularity solutions of the periodic Camassa-Holm equation


De Lellis, C; Kappeler, T; Topalov, P (2007). Low-regularity solutions of the periodic Camassa-Holm equation. Communications in Partial Differential Equations, 32(1):87-126.

Abstract

We prove local existence and uniqueness of weak solutions of the Camassa-Holm equation with periodic boundary conditions in various spaces of low-regularity which include the periodic peakons. The proof uses the connection of the Camassa-Holm equation with the geodesic flow on the diffeomorphism group of the circle with respect to the L2 metric.

Abstract

We prove local existence and uniqueness of weak solutions of the Camassa-Holm equation with periodic boundary conditions in various spaces of low-regularity which include the periodic peakons. The proof uses the connection of the Camassa-Holm equation with the geodesic flow on the diffeomorphism group of the circle with respect to the L2 metric.

Statistics

Citations

22 citations in Web of Science®
24 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

41 downloads since deposited on 09 Apr 2009
2 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2007
Deposited On:09 Apr 2009 20:26
Last Modified:05 Apr 2016 13:11
Publisher:Taylor & Francis
ISSN:0360-5302
Additional Information:This is an electronic version of an article published in "De Lellis, C; Kappeler, T; Topalov, P (2007). Low-regularity solutions of the periodic Camassa-Holm equation. Communications in Partial Differential Equations, 32(1):87-126". Communications in Partial Differential Equations is available online at: http://www.informaworld.com/smpp/content~db=all~content=a770238307
Publisher DOI:https://doi.org/10.1080/03605300601091470

Download

Download PDF  'Low-regularity solutions of the periodic Camassa-Holm equation'.
Preview
Content: Accepted Version
Filetype: PDF
Size: 359kB